# SDR V0XR201308130207

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 21,187 hours, 14,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CORRODED AND CRACKED ON LT SIDE.  REPAIRED BEAM BY REMOVING DAMAGED PART AND INSTALLING NEW BEAM IAW SRM 53-11-41, FLOORBEAM FS 280. SPLICE REPAIR.
